MAUDE Adverse Event Report: Covidien Tri-Staple 2.0; STAPLE, IMPLANTABLE

Covidien Tri-Staple 2.0; STAPLE, IMPLANTABLE
Model Number SIG45AVM
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic ileostomy takedown, when the stapler was fired across the small bowel and stopped approximately halfway through firing, about 15 mm in, and would not re-engage or fire again.The reload was removed and replaced with another 45 mm tan reload using the same powered stapler handle and sterile shell.The replacement reload functioned properly, and the procedure continued.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10 concomitant products : sigpshell - sig power sigpshell control shell - lot# n5j1737y sigphandle - sig power sigphandle handle - lot# c25aah0276 sigadaptstnd - sig power sigadaptstnd linear adapter - lot# unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Tri-Staple 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50466457
Report Number2647580-2026-02574
Device Sequence Number13301172
Product Code GDW
UDI-Device Identifier10884521808966
UDI-Public(01)10884521808966(17)301231(10)P6A1015(20)01
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K202864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG45AVM
Device Catalogue NumberSIG45AVM
Device Lot NumberP6A1015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age65 YR
Patient SexMale